MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE MODEL EB-530T; VIDEO BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE MODEL EB-530T; VIDEO BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-530T
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Airway Obstruction (1699); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ref comp (b)(4).
 
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving eb-530t.It was reported that the lens is broken.In addition, airway endo tracheal tube became clogged with blood.Endotracheal tube changed with a 7.5 size.Provider forced scope in a tube that was too small.

Brand Name
FUJIFILM BRONCHOSCOPE MODEL EB-530T
Common Device Name
VIDEO BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key18431995
Report Number1000513161-2023-00085
Device Sequence Number6751829
Product Code EOQ
UDI-Device Identifier14547410330158
UDI-Public(01)14547410330158(11)171001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-530T
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/12/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown